# SDR YENA2022123001301

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 01927
- Aircraft time: 75,139 hours, 27,103 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Faulted
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#1294, MCO-HPN. (AIRCRAFT PERFORMED AN AIR TURN ABCK TO MCO) ' AFTER GEAR RETRACTION L/G DOORS NOT CLOSED ECAM. THE NOSE GEAR DOOR ON ECAM WHEEL PAGE SHOWED OPEN. APPLIED ECAM PROCEDURE TO RECYCLE GEAR DOWN THEN UP STILL SHOWED NOSE GEAR DOOR DOWN; REF LOGPAGE 3565429, ITEM 1 (REMOVED AND REPLACED NLG DOOR CONTROL RODS AS REQUIRED PER AMM 32-31-41. OPS CHECKED AS REQUIRED. ALL CHECKS GOOD AT THIS TIME.) FOR CORRECTIVE ACTION. THIS CLEARS THE ITEM. A/C OK FOR SERVICE.'
